# SDR DALA1238990994

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 54,576 hours, 39,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LEVEL OFF, THE FLIGHT CREW NOTICED A DISTINCT ELECTRICAL ODOR THROUGHOUT THE AIRCRAFT.  FLIGHT ATTENDANTS AND PILOTS REPORTED MILD EYE IRRITATION.  ODOR DISSIPATED AFTER 10 MINUTES AND NO SECONDARY INDICATIONS OF SMOKE OR HAZE WERE NOTED.  STILL SOME VERY LIGHT ODOR 30 - 40 MINUTES AFTER INITIAL DETECTION, THEN A STRONG ODOR REAPPEARED ON APPROACH.   SEEMED TO BE STRONGER IN THE BACK AND BY THE AIR CONDITIONING DUCTS AND VENTS.  MAINTENANCE PERFORMED PNEUMATIC DUCT BURNOUT PER AMM.
